Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

R. G. D. Richardson, $1878-1949$


Author: Raymond Clare Archibald
Journal: Bull. Amer. Math. Soc. 56 (1950), 256-265
DOI: https://doi.org/10.1090/S0002-9904-1950-09376-8
MathSciNet review: 0035244
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. D. Richardson, Improper multiple integrals, Trans. Amer. Math. Soc.vol. 7 (1906) pp. 449-458; correction, vol. 9 (1908) pp. 371-372. Part of his Doctoral dissertation; see also [3]. MR 1500759
  • 2. R. G. D. Richardson, The Cologne meeting of the Deutsche Mathematiker-Vereinigung, Bull. Amer. Math. Soc. vol. 15 (1908) pp. 117-119.
  • 3. R. G. D. Richardson, The integration of a sequence of functions and its application to iterated integrals, Trans. Amer. Math. Soc.8 vol. 9 (1908) pp. 339-371. See note [1]. MR 1500817
  • 4. R. G. D. Richardson, Note on determinants whose terms are certain integrals (with W. A. Hurwitz), Bull. Amer. Math. Soc. vol. 16 (1909) pp. 14-19.
  • 5. R. G. D. Richardson, Das jacobische Kriterium der Variationsrechnung und die Oscillationseigenschaften linearer Differentialgleichungen 2. Ordnung, Math. Ann. vol. 68 (1910) pp. 279-304. MR 1511562
  • 6. R. G. D. Richardson, On the saddlepoint in the theory of maxima and minima in the calculus of variations, Bull. Amer. Math. Soc. vol. 17 (1911) pp. 177-184.
  • 7. R. G. D. Richardson, Das Jacobische Kriterium der Variationsrechnung und die Oscillationeigenschaften linearer Differentialgleichungen 2. Ordnung (Zweite Mitteilung), Math. Ann. vol. 71 (1911) pp. 214-232. MR 1511649
  • 8. R. G. D. Richardson, Theorems of oscillation for two linear differential equations of the second order with two parameters, Trans. Amer. Math. Soc. vol. 13 (1912) pp. 22-34. MR 1500902
  • 9. R. G. D. Richardson, Über die notwendige und hinreichenden Bedingungen für das Bestehen eines Kleinschen Oszillationstheorems, Math. Ann. vol. 73 (1913) pp. 289-304; Berichtigung vol. 74 (1913) p. 312. MR 1511734
  • 10. R. G. D. Richardson, Review of W. Betz and H. E. Webb, Solid geometry, ed. by P. F. Smith. Boston, 1916. Bull. Amer. Math. Soc. vol. 22 (1916) pp. 507-510.
  • 11. R. G. D. Richardson, A new method in boundary problems for differential equations, Trans. Amer. Math. Soc. vol. 18 (1917) pp. 489-518. MR 1501081
  • 12. R. G. D. Richardson, Contributions to the study of oscillation properties of the solutions of linear differential equations of the second order, Amer. J. Math. vol. 40 (1918) pp. 283-316. MR 1506360
  • 13. R. G. D. Richardson, Courses in college in preparation for the navy, Amer. Math. Monthly vol. 25 (1918) pp. 321-325.
  • 14. R. G. D. Richardson, Bôcher's boundary problems for differential equations [Review of Bôcher's Leçons sur les méthodes de Sturm dans la théorie des équations différentielles linéaires et leurs développements modernes. Paris, 1917], Bull. Amer. Math. Soc. vol. 26 (1919) pp. 108-124.
  • 15. R. G. D. Richardson, Reports as Secretary of the American Mathematical Society, Bull. Amer. Math. Soc. vols. 27-46 (1921-1940) 588 pp.
  • 16. R. G. D. Richardson, American Mathematical Society, List of Officers and Members, 1921-1940, 10 vols., editor.
  • 17. R. G. D. Richardson, On the reality of the zeros of λ-determinant, Bull. Amer. Math. Soc. vol. 29 (1923) pp. 467-469.
  • 18. R. G. D. Richardson, Time and space, Brown Alumni Monthly vol. 24 (February 1924) pp. 187-196. A paper on relativity read before the Review Club in Providence, R. I. Dec. 8, 1923.
  • 19. R. G. D. Richardson, A new method in the equivalence of pairs of bilinear forms, Trans. Amer. Math. Soc. vol. 26 (1924) pp. 451-478. MR 1501292
  • 20. R. G. D. Richardson, Relative extrema of pairs of quadratic and hermitian forms, Trans. Amer. Math. Soc. vol. 26 (1924) pp. 479-494. MR 1501293
  • 21. R. G. D. Richardson, Reports as Dean of the Graduate School, Brown University Bulletin 1927-1934, 57 pp.
  • 22. R. G. D. Richardson, Brown University Bulletin, Catalogue Number, Graduate School. Editor of the issues 1927-28 to 1946-47, inclusive.
  • 23. R. G. D. Richardson, A problem in the calculus of variations with an infinite number of auxiliary conditions, Trans. Amer. Math. Soc. vol. 30 (1928) pp. 155-189. MR 1501426
  • 24. R. G. D. Richardson, Theory of linear differential equations of the second order (mimeographed lectures), Providence, R. I., 1929, 5+83 pp.; reprinted 1934.
  • 25. R. G. D. Richardson, International Congress of Mathematicians, Zurich, 1932, Bull. Amer. Math. Soc. vol. 38 (1932) pp. 769-774.
  • 26. R. G. D. Richardson, The present need of a constructive record of graduate schools, Association of American Universities, Jn. Proc. and Addresses vol. 37 (1935) pp. 119-134.
  • 27. R. G. D. Richardson, Association of American Universities, Jn. Proc. and Addresses, Committee reports, and so on: vol. 28 (1936) p. 67; vol. 40 (1938) pp. 35-45; vol. 42 (1940) pp. 49-52; vol. 46 (1944) pp. 92-93; vol. 47 (1945) pp. 109-110.
  • 28. R. G. D. Richardson, The Ph.D. degree and mathematical research, Amer. Math. Monthly vol. 43 (1936) pp. 199-215. MR 1523632
  • 29. R. G. D. Richardson, New mathematical center, Scripta Mathematica vol. 8 (1941) pp. 57-59.
  • 30. R. G. D. Richardson, Advanced instruction and research in mathematics, American Journal of Physics vol. 11 (1943) pp. 67-73.
  • 31. R. G. D. Richardson, Applied mathematics and the present crisis, Amer. Math. Monthly vol. 50 (1943) pp. 415-423. MR 9005
  • 32. R. G. D. Richardson, Mathematics and the war, American Scholar vol. 12 (1943) pp. 503-505.
  • 33. R. G. D. Richardson, Brown University Bulletin, Editor of Program of Advanced Instruction and Research in Mechanics, vol. 40, no. 8, November 1943, 32 pp.; vol. 42, no. 4, April 1945, 31 pp.; vol. 42, no. 9, December 1945, 32 pp.
  • 34. R. G. D. Richardson, Advanced instruction and research in mechanics at Brown University, Science n.s. vol. 99 (1944) pp. 215-216.
  • 35. R. G. D. Richardson, Administrative problems in graduate schools, Bostonia, Boston University, vol. 17 (1944) pp. 39, 40, 64.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1950-09376-8

American Mathematical Society